# SDR SWAA990791

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND A CRACK AT BS 178 BULKHEAD RBL 6.  REPAIRED BULKHEAD PER SRM.
